How to deal with anxiety related to penis problem?
User rating for this question
I am asking a question for my son who will turn 18 next week. A year ago, he stuck some type of worm inside his penis hole and then pulled the worm out. I was unaware of this, as he started to complain of weird feelings in his testicles. I assumed it may be hernia, and we went to our internist. He had an ultrasound of the area to check for hernia and it was normal. He kept insisting that he may have a parasite and we had many test run including EKG, echo of heart, blood work and stool test for parasite's. All tests were normal. He finally let me know later what he had done and the reason why he was concerned about parasites. A year later, he says he still feels strange movement around and above penis/testicles. He also complains about eye floaters, but had a normal eye exam a few months back. He is very concerned that a worm could be living in his body. Since the incident, he has had trouble with having an erection. Is his concern a possibility? Even when he pulled out worm, could part of it have remained in body? Our internist is a member of our family, so he is embarrassed to tell him. Thank you!
Posted Tue, 25 Mar 2014 in Medicines and Side Effects
Answered by Dr. R.A. Singh 16 hours later
Brief Answer: Chances of worm in body is not possible. Detailed Answer: Hi, Thanks for writing your query. After reading your post, it seems that your child needs assurance that the worm or part of it is not present in his body. He should understand that the worm is not present in his body. You can give him a single dose of 400 mg of Albendazole at night. This will not cause any harm but will remove any worm infestation, if present. He will also be psychologically satisfied that he has been treated for his symptom. I hope this is helpful to you. If you have any further query, I will be happy to help. Regards. Thanks.
Follow-up: How to deal with anxiety related to penis problem? 6 minutes later
Thank you. Is Albendazole an over the counter medication? Where would I get this?
Answered by Dr. R.A. Singh 13 minutes later
Brief Answer: Albendazole is a prescription drug. Detailed Answer: Hi, Thanks for your response. Albendazole is a prescription medicine. You should contact your doctor for prescribing the same. I hope this answers your query. If you have any further query, please mention. Regards. Thanks.
People also viewed
- How to deal with anxiety related to penis problem
- What is the remedy for eye pain and dizziness
- Have anxiety problem how to avoid this
- Can needle biopsies spread cancer
- Have concentration problem and stomach anxiety how to cure this
- Anxiety attack penis shrinks
- Is clumsiness or unsteadiness a side effect of cipro?
- How do i overcome this severe anxiety problem
- How to treat a hurting throat caused by choking it
- Is foligain lotion effective for hair growth
- Is changes in skin color a side effect of clonazepam?
- Is stuffy noseconfusion a side effect of benzonatate?
- Can malaria or flu cause headache and fever
- Is tightness in the chest a side effect of clonidine?
- Is decreased urine output a side effect of clonidine?